Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/83375
Full metadata record
DC FieldValueLanguage
dc.contributor.authorKalimullin, I. S.en
dc.contributor.authorMelnikov, A. G.en
dc.contributor.authorNg, Keng Mengen
dc.date.accessioned2017-08-03T07:22:01Zen
dc.date.accessioned2019-12-06T15:21:04Z-
dc.date.available2017-08-03T07:22:01Zen
dc.date.available2019-12-06T15:21:04Z-
dc.date.issued2017en
dc.identifier.citationKalimullin, I. S., Melnikov, A. G., & Ng, K. M. (2017). The Diversity of Categoricity Without Delay. Algebra and Logic, 56(2), 171-177.en
dc.identifier.issn0002-5232en
dc.identifier.urihttps://hdl.handle.net/10356/83375-
dc.description.abstractWe suggest several new ways to compare fully primitive recursive presentations of a structure. Properties of this kind have never been seen in computable structure theory. We prove that these new de nitions are non-equivalent. In this note we give only proof sketches, complete proof will appear in the full version of the paper.en
dc.description.sponsorshipMOE (Min. of Education, S’pore)en
dc.format.extent8 p.en
dc.language.isoenen
dc.relation.ispartofseriesAlgebra and Logicen
dc.rights© 2017 Springer Science+Business Media. This is the author created version of a work that has been peer reviewed and accepted for publication by Algebra and Logic, Springer Science+Business Media. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1007/s10469-017-9437-6].en
dc.subjectFully primitive recursivityen
dc.subjectCategoricityen
dc.titleThe Diversity of Categoricity Without Delayen
dc.typeJournal Articleen
dc.contributor.schoolSchool of Physical and Mathematical Sciencesen
dc.identifier.doi10.1007/s10469-017-9437-6en
dc.description.versionAccepted versionen
item.fulltextWith Fulltext-
item.grantfulltextopen-
Appears in Collections:SPMS Journal Articles
Files in This Item:
File Description SizeFormat 
The diversity of categoricity without delay.pdf256.56 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 20

14
Updated on Jul 10, 2024

Web of ScienceTM
Citations 20

12
Updated on Oct 30, 2023

Page view(s) 50

600
Updated on Jul 18, 2024

Download(s) 50

134
Updated on Jul 18, 2024

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.